# SDR SWAA2018072423719

- Difficulty date: July 7, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 39,024 hours, 18,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT FLOOR TO SIDEWALL INTERCOSTAL SUPPORT UPPER CHORD CORRODED BETWEEN BS 867 TO BS 887.  R&R CHORD IAW SRM & DWG.
